MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 7F X 25CM; CATHETER, NEPHROSTOMY

ARGON MEDICAL DEVICES SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 7F X 25CM; CATHETER, NEPHROSTOMY
Model Number 756607025
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The drainage catheter was placed in the bile duct of the patient during the period of (b)(6) through (b)(6).The physician attempted to remove the catheter after cutting one thread according to the steps described on the ifu, however, the catheter was not able to be removed.It was possible that the thread was adhered to tissue.He was obliged to cut the catheter shaft to remove the catheter safely from the patient and by that, the catheter was able to be removed somehow.The thread in the inside of the patient was cut very close to the body surface and the thread remained in the body.
 
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.Unfortunately, we did not receive any samples for evaluation, nor did we receive any photographic or visual evidence that would have allowed us to review the allegation in detail.Without this necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action at this time.As a result, no corrective action is required at this point.However, if samples are returned at a later date, we would be happy to reopen this complaint for re-evaluation.

Brand Name
SKATER ALL PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 7F X 25CM
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22307671
Report Number0001625425-2025-01044
Device Sequence Number8705565
Product Code GBO
UDI-Device Identifier00886333225118
UDI-Public(01)00886333225118(17)290709(10)11579154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756607025
Device Lot Number11579154
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown